A priori error analysis of two force-based atomistic/continuum models of a periodic chain

Makridakis, Charalambos and Ortner, Christoph and Süli, Endre (2011) A priori error analysis of two force-based atomistic/continuum models of a periodic chain. Numerische Mathematik, 119 (1). pp. 83-121. ISSN 0029-599X

[img] Text
acmac-0057.pdf

Download (1036Kb)
Official URL: http://dx.doi.org/10.1007/s00211-011-0380-5
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 20:32
Last Modified: 07 May 2017 13:55
URI: http://preprints.acmac.uoc.gr/id/eprint/57

Actions (login required)

View Item View Item